MAUDE Adverse Event Report: CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRFLX 12FR 43IN W STYL YPOR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they have experienced quality issues with the product, as the product broke.Additional information was received and stated that the purple tip where the syringe screws in, broke off.This has happened twice.The patient was very difficult to place and had to go to radiology twice to get it replaced causing extra exposure to radiation.The customer further stated that this has happened with the same patient on night shift but by two different staff members.The patient had nasogastric (ng) tube placed by radiology.Per customer, first one broke during night shift, patient went back to radiology to have another one replaced.The second one broke on night shift on (b)(6)2023.The patient went to radiology for 3rd time to have another one placed and no more have broken since.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The product was manufactured on 09-nov-2022.A picture of the catalog was provided for analysis.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
ENTRFLX 12FR 43IN W STYL YPOR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17090645
Report Number9612030-2023-03720
Device Sequence Number11444059
Product Code KNT
UDI-Device Identifier10884521583030
UDI-Public10884521583030
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884721252E
Device Catalogue Number8884721252E
Device Lot Number2230601964
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown